Alert archive / Washington / Small Craft Advisories in 2021

Small Craft Advisory 108, NWS Seattle, WA

May 21, 2021

NWS Seattle, WA issued this small craft advisory at May 21, 2021, 2:46 AM PDT. It took effect at May 21, 2021, 6:00 PM PDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
May 21, 2021, 2:46 AM PDT (09:46 UTC)
In effect from
May 21, 2021, 6:00 PM PDT
Expired
May 22, 2021, 5:00 PM PDT
In force
23 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

573 
WHUS76 KSEW 210946
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
246 AM PDT Fri May 21 2021

PZZ170-173-176-211100-
/O.CAN.KSEW.SC.Y.0105.000000T0000Z-210521T1200Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
246 AM PDT Fri May 21 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

PZZ131-132-211800-
/O.CON.KSEW.SC.Y.0106.000000T0000Z-210521T1200Z/
/O.UPG.KSEW.SC.Y.0107.210522T0000Z-210522T1200Z/
/O.NEW.KSEW.GL.W.0035.210522T0200Z-210522T0900Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
246 AM PDT Fri May 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY
THIS MORNING...
...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 2 AM PDT
SATURDAY...

* WHAT...For the Gale Warning, west winds 25 to 35 kt. For the 
  Small Craft Advisory, west winds 15 to 25 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca and East 
  Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Gale Warning, from 7 PM this evening to 2 AM 
  PDT Saturday. For the Small Craft Advisory, until 5 AM PDT 
  early this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ134-211800-
/O.NEW.KSEW.SC.Y.0108.210522T0200Z-210522T0900Z/
Admiralty Inlet-
246 AM PDT Fri May 21 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 2 AM
PDT SATURDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...From 7 PM this evening to 2 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-211800-
/O.NEW.KSEW.SC.Y.0108.210522T0100Z-210522T0900Z/
Northern Inland Waters Including The San Juan Islands-
246 AM PDT Fri May 21 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 AM
PDT SATURDAY...

* WHAT...South winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...From 6 PM this evening to 2 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Strongest winds far southwest portion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
6 follow-up statements
494 
WHUS76 KSEW 211625
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
925 AM PDT Fri May 21 2021

PZZ131-132-220030-
/O.CON.KSEW.GL.W.0035.210522T0200Z-210522T0900Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
925 AM PDT Fri May 21 2021

...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 2 AM
PDT SATURDAY...

* WHAT...West winds 25 to 35 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...From 7 PM this evening to 2 AM PDT Saturday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ134-220030-
/O.CON.KSEW.SC.Y.0108.210522T0200Z-210522T0900Z/
Admiralty Inlet-
925 AM PDT Fri May 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 2 AM PDT SATURDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...From 7 PM this evening to 2 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-220030-
/O.CON.KSEW.SC.Y.0108.210522T0100Z-210522T0900Z/
Northern Inland Waters Including The San Juan Islands-
925 AM PDT Fri May 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 2 AM PDT SATURDAY...

* WHAT...South winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...From 6 PM this evening to 2 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
719 
WHUS76 KSEW 212231
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
331 PM PDT Fri May 21 2021

PZZ131-132-220645-
/O.CON.KSEW.GL.W.0035.210522T0200Z-210522T0900Z/
/O.EXB.KSEW.SC.Y.0108.210522T0900Z-210522T1500Z/
/O.NEW.KSEW.GL.A.0028.210522T2100Z-210523T0600Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
331 PM PDT Fri May 21 2021

...GALE WARNING REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 2 AM
PDT SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 8 AM PDT
SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING...

* WHAT...For the Gale Warning, west winds 20 to 30 kt. For the 
  Small Craft Advisory, west winds 15 to 25 kt. For the Gale 
  Watch, west winds 20 to 30 kt possible.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca and East 
  Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Gale Warning, from 7 PM this evening to 2 AM 
  PDT Saturday. For the Small Craft Advisory, from 2 AM to 8 AM 
  PDT Saturday. For the Gale Watch, from Saturday afternoon 
  through Saturday evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ134-220645-
/O.CON.KSEW.SC.Y.0108.210522T0200Z-210522T0900Z/
Admiralty Inlet-
331 PM PDT Fri May 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 2 AM PDT SATURDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...From 7 PM this evening to 2 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-220645-
/O.CON.KSEW.SC.Y.0108.210522T0100Z-210522T0900Z/
Northern Inland Waters Including The San Juan Islands-
331 PM PDT Fri May 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT
SATURDAY...

* WHAT...South winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...Until 2 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
949 
WHUS76 KSEW 220350
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
850 PM PDT Fri May 21 2021

PZZ131-132-221200-
/O.CON.KSEW.GL.W.0035.000000T0000Z-210522T0900Z/
/O.CON.KSEW.SC.Y.0108.210522T0900Z-210522T1500Z/
/O.CON.KSEW.GL.A.0028.210522T2100Z-210523T0600Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
850 PM PDT Fri May 21 2021

...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT SATURDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM PDT
SATURDAY...
...GALE WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

* WHAT...For the Gale Warning, west winds 25 to 35 kt. For the 
  Small Craft Advisory, west winds 15 to 25 kt. For the Gale 
  Watch, west winds 25 to 35 kt possible.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Gale Warning, until 2 AM PDT Saturday. For the 
  Small Craft Advisory, from 2 AM to 8 AM PDT Saturday. For the 
  Gale Watch, from Saturday afternoon through Saturday evening.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ134-220900-
/O.CON.KSEW.SC.Y.0108.000000T0000Z-210522T0900Z/
Admiralty Inlet-
850 PM PDT Fri May 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT
SATURDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...Until 2 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-220900-
/O.CON.KSEW.SC.Y.0108.000000T0000Z-210522T0900Z/
Northern Inland Waters Including The San Juan Islands-
850 PM PDT Fri May 21 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT
SATURDAY...

* WHAT...South winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...Until 2 AM PDT Saturday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
950 
WHUS76 KSEW 220948
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
248 AM PDT Sat May 22 2021

PZZ131-132-221800-
/O.EXT.KSEW.SC.Y.0108.000000T0000Z-210523T0000Z/
/O.UPG.KSEW.GL.A.0028.210522T2100Z-210523T0600Z/
/O.NEW.KSEW.GL.W.0036.210523T0000Z-210523T0900Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
248 AM PDT Sat May 22 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM PDT
SUNDAY...

* WHAT...For the Gale Warning, west winds 25 to 35 kt. For the
  Small Craft Advisory, west winds 15 to 30 kt early this morning
  and again this afternoon.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca and East 
  Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Gale Warning, from 5 PM this afternoon to 2 AM 
  PDT Sunday. For the Small Craft Advisory, until 5 PM PDT this 
  afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ134-221800-
/O.NEW.KSEW.SC.Y.0109.210523T0000Z-210523T0800Z/
Admiralty Inlet-
248 AM PDT Sat May 22 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
1 AM PDT SUNDAY...

* WHAT...Northwest winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...From 5 PM this afternoon to 1 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-221800-
/O.NEW.KSEW.SC.Y.0109.210523T0000Z-210523T1200Z/
Northern Inland Waters Including The San Juan Islands-
248 AM PDT Sat May 22 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM PDT SUNDAY...

* WHAT...South winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...From 5 PM this afternoon to 5 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

* ADDITIONAL DETAILS...Strongest winds far southwest part.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
213 
WHUS76 KSEW 221611
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
911 AM PDT Sat May 22 2021

PZZ131-132-230015-
/O.CON.KSEW.SC.Y.0108.000000T0000Z-210523T0000Z/
/O.CON.KSEW.GL.W.0036.210523T0000Z-210523T0900Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
911 AM PDT Sat May 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO
2 AM PDT SUNDAY...

* WHAT...For the Gale Warning, west winds 25 to 35 kt. For the 
  Small Craft Advisory, west winds 20 to 30 kt.

* WHERE...East Entrance U. S. Waters Strait Of Juan De Fuca and 
  Central U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Gale Warning, from 5 PM this afternoon to 2 AM 
  PDT Sunday. For the Small Craft Advisory, until 5 PM PDT this 
  afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ134-230015-
/O.CON.KSEW.SC.Y.0109.210523T0000Z-210523T0800Z/
Admiralty Inlet-
911 AM PDT Sat May 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 1 AM PDT SUNDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...From 5 PM this afternoon to 1 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ133-230015-
/O.CON.KSEW.SC.Y.0109.210523T0000Z-210523T1200Z/
Northern Inland Waters Including The San Juan Islands-
911 AM PDT Sat May 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS
AFTERNOON TO 5 AM PDT SUNDAY...

* WHAT...South winds 15 to 25 kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...From 5 PM this afternoon to 5 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle
546 
WHUS76 KSEW 222223
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
323 PM PDT Sat May 22 2021

PZZ131-132-230630-
/O.CON.KSEW.SC.Y.0108.000000T0000Z-210523T0000Z/
/O.CON.KSEW.GL.W.0036.210523T0000Z-210523T0900Z/
/O.NEW.KSEW.SC.Y.0110.210523T2100Z-210524T0600Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
323 PM PDT Sat May 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT UNTIL 2 AM PDT SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 11 PM PDT SUNDAY...

* WHAT...For the Gale Warning, west winds 20 to 30 kt. For the
  first Small Craft Advisory, west winds 15 to 25 kt. For the
  second Small Craft Advisory, west winds 15 to 25 kt.

* WHERE...Central U. S. Waters Strait Of Juan De Fuca and East 
  Entrance U. S. Waters Strait Of Juan De Fuca.

* WHEN...For the Gale Warning, until 2 AM PDT Sunday. For the 
  Small Craft Advisory, until 5 PM PDT this afternoon. For the 
  Small Craft Advisory, from 2 PM to 11 PM PDT Sunday.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ133-230630-
/O.CON.KSEW.SC.Y.0109.210523T0000Z-210523T1200Z/
/O.NEW.KSEW.SC.Y.0110.210523T2100Z-210524T0600Z/
Northern Inland Waters Including The San Juan Islands-
323 PM PDT Sat May 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 11 PM PDT SUNDAY...

* WHAT...For the first Small Craft Advisory, south winds 15 to 25
  kt. For the second Small Craft Advisory, south winds 15 to 25 
  kt.

* WHERE...Northern Inland Waters Including The San Juan Islands.

* WHEN...For the Small Craft Advisory, until 5 AM PDT Sunday. 
  For the Small Craft Advisory, from 2 PM to 11 PM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

PZZ134-230630-
/O.CON.KSEW.SC.Y.0109.210523T0000Z-210523T0800Z/
Admiralty Inlet-
323 PM PDT Sat May 22 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM PDT SUNDAY...

* WHAT...West winds 15 to 25 kt.

* WHERE...Admiralty Inlet.

* WHEN...Until 1 AM PDT Sunday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
and/or seas 10 feet or higher are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners,
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/seattle

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at May 20, 9:00 PM PDT, 5 hours 46 minutes earlier.

Area forecast discussion, May 20, 9:00 PM PDT, 5 hours 46 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
900 PM PDT Thu May 20 2021

.SYNOPSIS...A slow-moving closed low will hover around the region
through this weekend, allowing for a chance of scattered showers
each day, mainly near the Cascades. A weak front may move across
portions of the area on Monday for another chance for light rain,
followed by continued unsettled conditions through the middle of
next week.

&&

.SHORT TERM /TONIGHT THROUGH SUNDAY/...Satellite imagery shows
broad upper level low centered over northern Nevada this evening.
Return flow around the low has provided enough moisture combined
with a little late day instability to produce some showers and
isolated thunderstorms over the Northern Cascades. These storms
have moved slowly southwest into the Snohomish and Northern King
county foothills in the last hour. There is an isolated cell over
Central Pierce county at 840 pm. For the remainder of the area
skies are clearing out.

With the sun setting current shower activity will dissipate in the
next couple of hours. Still a chance for an isolated lightning
strike with the showers in the next hour. Skies clearing over the
northern portion of the area overnight with some debris clouds
from the showers remaining over the southern portions. It's going
to be another chilly for late May morning Friday with the cooler
locations dropping into the mid 30s. Lower 40s common for the
rest of the area.

Upper level low drifting slowly south Friday but not far enough
south to prevent another round of moisture spinning around the low
from reaching at least the Cascades in the afternoon. This will
keep the threat of showers in the forecast from about Stevens Pass
south Friday afternoon.

Upper level low taking a turn north Friday night and Saturday
keeping a chance of showers in the Cascades again Saturday
afternoon and evening. Off the coast a weak front will approach
Saturday for a chance of showers along the coast later in the day.

Front dissipating before it moves inland Saturday night and Sunday
but the pesky upper level low will remain close enough to the area
to keep the threat of showers in the Cascades Sunday.

Current forecast has the trends covered. No update this evening.
Felton

.LONG TERM /MONDAY THROUGH THURSDAY/...Previous discussion
follows. The aforementioned upper low proves not to be finished
with the area just yet, as it steadily lifts northward into E OR
Sunday continuing the feed of wrap-around moisture into W WA. By
Sunday night, the leading edge of another coastal system looks to
start making its way inland and current models show it holding
together a little bit better, allowing for the chance for showers
to persist into Monday. A pair of systems, one to the south of WA
another to the north, look to bring the next round of precip into
the area for Tuesday, however deterministic models have difficulty
agreeing on the particulars /track and placement of said upper
lows/. Current ensemble data remains fairly unimpressed with
rainfall amounts with these systems...and as such, not much in the
way of confidence in the forecast that far out at this
time...only so much as to say that the weather pattern will remain
unsettled throughout the forecast period.

Will see daytime high temps cool slightly Sunday and Monday to right
around or just above seasonal normals before rebounding to just shy
of 70 in the interior for Tuesday and Wednesday. 18

&&

.AVIATION...Northeasterly flow aloft will continue tonight and
into Friday as an upper level low continues to sink further
southward into California/Nevada and upper level ridging starts to
nudge into northwestern Washington. Radar this evening indicates
that shower activity remains confined primarily to the Cascades
and the foothills, where a few isolated thunderstorms have also
developed over the past few hours. Both the shower activity and
isolated thunderstorm threat across the Cascades will continue to
diminish tonight post sunset. Conditions for most area terminals
are VFR this evening, however expect some stratus to push back in
overnight-resulting in primarily MVFR ceilings for the coastal,
SW interior, and southern/central Sound terminals for a few hours
Friday morning. Surface flow remains onshore, primarily less than
10 kts for area terminals this evening-becoming light overnight.

KSEA...Conditions at the terminal VFR this evening with SW/W
winds 5-10 kts. Winds will become light and shift to the south
overnight. Stratus may make it into the terminal between 12-15Z
for a few hours of MVFR ceilings. Borth

&&

.MARINE...Onshore flow will continue through the weekend with high
pressure situated offshore and lower pressure inland. Small Craft
Advisory winds over the outer coastal waters and portions of the
Strait of Juan de Fuca will continue into early Friday. Winds will
ease during the middle of the day tomorrow, but ramp back up,
particularly in the Strait tomorrow evening. For now, the winds
look to remain within Small craft criteria, but gales may be
possible into Saturday. An even stronger diurnal push is on tap
Saturday evening into Sunday, with gales likely for the Strait.
A weak front is then poised to arrive into the region on Monday.

Seas will remain benign through the weekend and look to remain
between 4-6 feet. Kristell/Borth

&&

.HYDROLOGY...The daily hydrology discussion has ended until the
start of the next rainy season; it will only be updated as needed.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...None.
PZ...Small Craft Advisory until 5 AM PDT Friday for Central U.S.
     Waters Strait Of Juan De Fuca-Coastal Waters From Cape
     Flattery To James Island 10 To 60 Nm-Coastal Waters From
     James Island To Point Grenville 10 To 60 Nm-Coastal Waters
     From Point Grenville To Cape Shoalwater 10 To 60 Nm-East
     Entrance U.S. Waters Strait Of Juan De Fuca.

     Small Craft Advisory from 5 PM Friday to 5 AM PDT Saturday for
     Central U.S. Waters Strait Of Juan De Fuca-East Entrance
     U.S. Waters Strait Of Juan De Fuca.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 2:46 AM PDTGale WarningSEW23 hr
May 21, 3:31 PM PDTGale WatchSEW11 hr

Nearby

Small Craft Advisories in Washington, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.